brain-icon
Is itDiabetes Seizure or?
Sir, my brother suddenly fall down afternoon and become unconscious, his face, hand become like a pits(epilepsy) . When we checked sugar level it's was 32mg so we are thinking it's due low sugar. Please suggest is it common for diabetes patients or we need to consult neurologists?
79 Views v

Answers (2)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Anusha D
Neurologist 10 yrs exp Chennai

Free 3 day follow up

Chat Now

₹300 for 24 hrs

Low sugar is dangerous...Its effects range from mild disturbance in attention, to seizures and sometimes, coma...If he is on medications, pls ensure adequate oral intake...Also consult his diabetologist/physician to streamline his diabetic medicines...
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Kapil Jain
Neurosurgeon 11 yrs exp Delhi
Need to know more details. But if documented level of sugar low at that time and after giving glucose he improved.chances of seizures r low.u should ask your doctor what he thinks and should follow him.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO